# SDR AALA20170302013

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 57,168 hours, 14,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. MIA-BSB FLIGHT RETURNED TO MIA ACCOUNT BOTH WEATHER RADAR FAILURE INDICATION. OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED EQUIPMENT COOLING FILTER IAW AMM 21-58-00 AND WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01 (AALA20170302014). OPERATIONAL CHECK GOOD.
